# SDR CALA0800828

- Difficulty date: August 25, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N14628
- Make and model: Boeing 737524
- Aircraft serial: 27532
- Aircraft time: 37,096 hours, 19,556 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER CENTER SECTION TRUSS STRUCTURE HAS A CRACKED BRACKET AT APPROXIMATELY STATION 1121 LEFT SIDE CENTER.  REMOVED AND REPLACED CRACKED FITTING ON HORIZONTAL STABILIZER CENTER SECTION TRUSS AT APPROXIMATELY STATION 1121 LEFT SIDE CENTER IAW B737 SRM 51-40-02.
